# SDR UALA2009092803042

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,257 hours, 7,953 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUELING VALVE SWITCH AT FUELING PANEL IS BROKEN.  SWITCH WILL NOT MOVE TO OPEN POSITION.  BOTH LEFT MAIN FUELING VALVE ARE INOP CLOSED.  BOTH FUELING VALVES NEED TO BE MANUALLY OPENED AND THEN LOCKED CLOSE.  REPLACED SWITCH AND ALL CHECKS OKAY.
